# SDR HALA20240307012

- Difficulty date: March 6, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 39,786 hours, 6,203 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 4305990071
- Condition: False Indication
- Location: Tire Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED VIA PHONE PATCH THAT #6 WHEEL TIRE LO PRESS MSG, FAULTING TIRE #6 SNSR (12GV1), ATC DECLARING EMERGENCY FOR ACFT.  REMOVED AND REPLACED TPIS #6 SENSOR. OPS CHECK GOOD OK FOR SERVICE AMM 32-49-16 PLACARD REMOVED. MIC SHEET UPDATED.
